Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

152 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What have to do in pancreatits?

my brother suffered sudden severe pain in the stomach and in hospital they said it is pancreatitis a gland producing sugar hormone infection. he was in the hospital for two weeks. the doctors did could not find out what is the cause for the pancreatitis. they said its because of non veg food or smoking alcohol and others. now he has stopped non veg at home. what other things i should follow?
Wed, 19 Jan 2011
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,   ,  
  User's Response
's  Response
Pancreas is one of the primary gland for digesting vital nutrients such as Fats, Protein and Carbohydrate. It is also responsible for the glucose metabolism and the home for the production of Insulin and Glucagon. There may be various cause to the pancreatitis such as Calcium diposition, Stones, Alcohol intakes, Genetics etc. But the facts you mentioned here seems that the cause due to your brother's pancreatitis is intake of alcohol. The best I could suggest to you that -
1. Avoid alcoholic drinks
2. Avoid Rich foods
3. Give more preferences to Carbohydrates first, then Proteins and the Fats the least.
4. Take advice from a reputed Gasteroenterologist.
5. Have more fruits and green vegetables.

** NOTE: Try to have simpler Proteins and Fats (avoid if possible) and complex carbohydrates
  Anonymous's Response
Anonymous's  Response

Avoid very spicy food, very oily food and all that. Tell him to completely quit smoking and alcohol, as they will do more damage than anything else. Nad aslo ask him to dring lot of fluids.

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

i am a postman, walking 3 hours a day. recetly i am FEELING VERY TIRED NO ENERGY DRAGING MY LEGS i am taking healty foods and drink lot of water. one year ago i have tummy pain, so i went to gp and he done a endoscopy scan in my tummy, and they found that i have a chronic pancreatitics. also I cant take any kind of food, after take the food i feel so tired, so pls help me in this matter, if you need any more information, let me know

doctor1 MD

I have had severe and chronic pancreatitis in the past caused by an ERCP procedure that encountered a blockage and the surgeon tried to manipulate through. That resulted in a 29 day state In the hospital with 8 of those days in ICU. My fear, or concern, the past two days I have been feeling all of those tell tale signs of hurting all over again, play by play, and it scares me to death. Do I run to the nearest ER or pray it subsides on its own I am turning this over to you guys for possible help and guidance. Thanks, Susie

doctor1 MD

i hade pancreatits in dec 2010 but after that in feb my ct scan was clear ,few weeks before i had the same pain doctor did my urine and blood test that was clear they did not not dignose pancreatits again thay dignose hypothaeroid but stiil i cant digest my food ,nausea, and some time feel pain in my stomach and back

Recent questions on  Stomach cancer

doctor1 MD

I had gastric bypass surgery on June 11th. Last week I went back to work and 1 of he incisions strarted to bother me. It is red at the incision and the area surrounding it. The skin is also hot and it s painful. I called the dr and they said it was normal. I do not have a fever or stomach pain and the incision is closed so there is no puss or seepage of any kind. The nurse told me ice it and take Tylenol and eventually it would be ok. She said it was scar tissue healing and due to my increased activity it was very irratated. What do you think?

doctor1 MD

Hi Dr.Samuel , 40 days ago I had lumps with redness in my legs ,approx 8 ,9 of them . After investigation by doctor it was told to me that this was because of insect bite . I was treated with anti bacterial and anti alergy for 7 days . Lumps were surpressed . After 2 days days I had acute loose motion . I was treated with Norflox - TZ for 3 days and it became better for 2 days and than again I started having liquidt stool , indegestion and loss of appitite .After reporting to the docter I was prescribed with probiotic sachet and few medication . I still dont feel better as my stool has not solidify . I have taken an another opinion and now prescibed with Zifi -o ,darolac and rabeloc for 5 days .I have been taking this medication from last 2 days , my stomach feel better but the stool has still not solidify . What do you advise doctor.

doctor1 MD

Hello, After one night of vomitting 7 times, I began belching after everything I swallow. They are not huge belches, they only release air. It can be water, a taste of something like an almond , a snack, or a meal. I also belch when I get up in the morning and sometimes when I bend over, but rarely inbetween meals. There is no pain. This has continued for 5 months and it has not changed or skipped a swallowing event even once. I have had blood tests, a colonscopy, endoscopy , abdomen ultrasound, and successful treatment for SIBO. Everything is normal. My first gastroenterologist gave up and now my second one wants me to stick a pencil in my mouth (which also did not help) and prescribe a small dose of Nortriptyline , of which I am leary due to the side effects. Do you think something mechanical happened to the esophagus , diaphram, or stomach muscles when I had the original vomitting incident? It seems like my doctors think it is in my head. The latter one thinks I burp on purpose. I have never had anything like this before the vomitting incident. I also have a naturopath treating me for SIBO and leaky gut syndrome, but she has not done any tests for it. Any thoughts would be greatly appreciated. Thank you.

doctor1 MD

Hello Doctor, Myself Rajesh and I am posting this query on behalf of my mother in-law who is 62yrs of age suffering from rheumatoid arthritis over 12 years. She is continuing medicines since then. Recently (about 2 months) she is experiencing with stomach upset (burning and gastric) and leads to frequent bowel movement (3 to 4 times a day). This has caused loosing weight and restriction with intake of food (non spicy and oil). The medicine consumed Lefno 20mg (10mg x 1 - 0 - 1) HCQS 200mg Zempred 4mg (currently this has been asked to stop by the Rheumatology doctor) Supracal ( calcium ) Nuril 5mg (for blood pressure) RISOFOS 35mg (Weekly 1 tab) If she stops taking Lefno then she does have Diarrhoea and the same get arrested. Also the Nexpro 10mg reduces the burning and gastric sensation in stomach. How to control the Diarrhoea when having lefno and recover the weight loss due to high Diarrhoea Kindly advice Best regards, Rajesh

doctor1 MD

I suffered from GERD and also have a Hiatel hernia ...doctors placed me on nexium and I've taken it for probably 15 yrs. When I ask doctors about another solution, it's always a choice of esophical cancer from acid reflux or stomach cancer from...

doctor1 MD

Hi doctor, I have been having a lot of discomfort in my stomach area for a few months now so i went and had an endoscopy done. The doctor called me today to tell me something showed up on the swab but i am away for 2 months and am panicking it...

doctor1 MD

9 Month ordeal. It all started with yellowish brownish stools, they used to change even to green etc. Anyways nine months have passed since I checked my self into a hospital twice. I had the following procedures. January 2017: Ultrasound all clear...